Alert archive / Oregon / Red Flag Warnings in 2021
Red Flag Warning 1, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Jun 3, 2021, 7:00 AM PDT. It took effect at Jun 3, 2021, 2:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2021, 7:00 AM PDT (14:00 UTC)
- In effect from
- Jun 3, 2021, 2:00 PM PDT
- Expired
- Jun 3, 2021, 8:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS Boise, ID
The text
As transmitted.
155 WWUS85 KBOI 031400 RFWBOI URGENT - FIRE WEATHER MESSAGE National Weather Service Boise ID 800 AM MDT Thu Jun 3 2021 .Abundant mid level moisture will be on the increase this afternoon and evening across Eastern Oregon. This combines with an approaching cold front which could assist in triggering convection. Some pockets of wetting rains are possible along with gusty outflow winds over 40 mph. ORZ636-040000- /O.UPG.KBOI.FW.A.0001.210603T2100Z-210604T0300Z/ /O.NEW.KBOI.FW.W.0001.210603T2100Z-210604T0300Z/ Burns BLM- 700 AM PDT Thu Jun 3 2021 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR abundant lightning and dry fuels... The National Weather Service in Boise has issued a Red Flag Warning, which is in effect from 2 PM this afternoon to 8 PM PDT this evening. The Fire Weather Watch is no longer in effect. * THUNDERSTORMS...Increasing in coverage through the afternoon. * OUTFLOW WINDS...Over 40 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will occur shortly. && $$ L
2 follow-up statements
816 WWUS85 KBOI 031945 RFWBOI URGENT - FIRE WEATHER MESSAGE National Weather Service Boise ID 145 PM MDT Thu Jun 3 2021 .The threat of convection continues into the evening hours as above normal temperatures combines with mid level moisture spreading over the area. Gusty outflow winds over 40 mph are expected along with isolated pockets of wetting rains. A cooling trend starts Friday and last through the weekend. Some breezy- windy conditions are expected Saturday as the main upper low begins to swing inland. ORZ636-040300- /O.CON.KBOI.FW.W.0001.210603T2100Z-210604T0300Z/ Burns BLM- 1245 PM PDT Thu Jun 3 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS... * THUNDERSTORMS...Increasing in coverage through the afternoon and early evening. * OUTFLOW WINDS...40 to 50 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will occur shortly. && $$ L
612 WWUS85 KBOI 040251 RFWBOI URGENT - FIRE WEATHER MESSAGE National Weather Service Boise ID 851 PM MDT Thu Jun 3 2021 ORZ636-040400- /O.EXP.KBOI.FW.W.0001.000000T0000Z-210604T0300Z/ Burns BLM- 751 PM PDT Thu Jun 3 2021 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS... The thunderstorm threat over Burns BLM is ending, with only isolated activty expected through 10 PM PDT. $$ L
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jun 3, 1:43 AM PDT, 5 hours 17 minutes earlier.
Area forecast discussion, Jun 3, 1:43 AM PDT, 5 hours 17 minutes before
Area Forecast Discussion
National Weather Service Boise ID
243 AM MDT Thu Jun 3 2021
.SHORT TERM...Today through Saturday night...Today will be the
hottest day with record high temperatures for the date in nearly
all areas. Friday will be about five degrees cooler but still
within a couple of degrees of record highs for June 4. Saturday
will be 10 to 15 degrees cooler than Friday and no more record
highs will be set. The convective threat, which was just west of
Harney County Wednesday evening, will begin in Harney, Baker, and
Malheur Counties this afternoon, and the Owyhee Mountains and
Lower Treasure Valley early this evening. Thunderstorms may bring
strong outflow winds to 55 mph along with small hail. The threat
of thunderstorms will shift to Twin Falls County and nearby areas
late Friday afternoon and evening. A dry Pacific cold front will
pass through eastern Oregon Saturday morning, and western Idaho
Saturday afternoon and evening. Post-frontal northwest winds
Saturday will gust to 30 mph and bring significant cooling. Winds
will die down Saturday night and low temps Sunday morning will be
in the mid 30s to mid 40s in eastern Oregon and upper 30s to near
50 in western Idaho.
.LONG TERM...Sunday through Thursday...Dry westerly flow aloft
on Sunday will become southwesterly on Monday as an upper level
trough deepens near the coast. Although moisture will be limited,
the chance of showers and thunderstorms will increase over northern
Idaho and the central mountains Tuesday and Wednesday. Models are
showing a portion of the trough moving inland across our area on
Thursday, with more widespread showers and thunderstorms, but timing
is still uncertain. Temperatures will be near normal Sunday and
Monday, then slightly warmer Tuesday through Thursday.
&&
.AVIATION...VFR today through Friday. Isolated to scattered
thunderstorms this afternoon and evening in eastern Oregon and
the central Idaho mountains. Slight chance of thunderstorms
Friday afternoon in the west central Idaho mountains and along
the Idaho-Nevada border. Surface winds mainly west to northwest
5-10kt, except 15-25 kts with gusts over 40 kts possible near
thunderstorms. Winds aloft at 10k feet MSL southwest 5-15 kts.
Weekend Outlook...VFR. Mostly clear. Surface winds west to
northwest 5-15 kts, except 10-20 kts Saturday afternoon and
evening.
&&
.BOI WATCHES/WARNINGS/ADVISORIES...
ID...Excessive Heat Warning from 10 AM this morning to 9 PM MDT this
evening IDZ012-014.
Heat Advisory from 10 AM this morning to 9 PM MDT this evening
IDZ016.
OR...Excessive Heat Warning from 10 AM MDT /9 AM PDT/ this morning to
9 PM MDT /8 PM PDT/ this evening ORZ064.
Fire Weather Watch from this afternoon through this evening
ORZ636.
&&
www.weather.gov/Boise
www.facebook.com/NWSBoise
www.twitter.com/NWSBoise
SHORT TERM...LC
LONG TERM....JT
AVIATION.....JTThe office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:00 PM PDT | Severe Thunderstorm Warning | BOI | Harney | 45 min |
| Jun 3, 3:49 PM PDT | Severe Thunderstorm Warning | BOI | Harney | 26 min |
| Jun 3, 4:06 PM PDT | Severe Thunderstorm Warning | BOI | Harney | 24 min |
Nearby
Red Flag Warnings in Oregon, 2021Every red flag warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.